# SDR ASAA2013010193589

- Difficulty date: January 1, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 7,495 hours, 2,234 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, AIR CONDITIONER & ZONE TEMP ILLUMINATED.  EXTINGUISH ON RESET.  NR 2 PACK ZONE TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT.  ACCOMPLISHED FIM TASK 21-62, TASK 832.  FAULT CLEARED AND DID NOT COME BACK ON SUBSEQUENT TESTS.  RAN PACKS WITH NO FAULTS LOGGED FOR ABOUT A HALF AN HOUR.  RAN NR 2 PACK ZONE TEMP CONTROLLER BITE TEST.  NO FAULTS. GROUND VERIFICATION GOOD.
